# SDR SIMA200622801

- Difficulty date: August 15, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 22252
- Condition: Discharged
- Location: Cabin
- Part time: 2,511 hours, 3,305 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT IDENTIFIER 8A INOPERATIVE.  TROUBLESHOT TO POWER SUPPLY 23LN.  REMOVED AND INSTALLED EMERGENCY LIGHTING POWER SUPPLY 23LN, IAW AMM 33-50-10, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
